# SDR COMA9960378

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 601R80005
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 14TH STAGE BLEED AIR DUCT, UNDER FLOOR PANEL 271 CLF, FS 559 + 48 IS CRACKED.  REPLACED DUCT.
